Phiếu bài tập Nội–ngoại khoa: tiêu hóa, quanh phẫu thuật và ung thư có đáp án

Phiếu bài tập Nội–ngoại khoa: tiêu hóa, quanh phẫu thuật và ung thư miễn phí để in: 8 bài từ cơ bản đến mức đề thi, kèm đáp án. In ra hoặc lưu thành PDF.

Dành cho giảng viên: miễn phí in, sao chép và sử dụng trên lớp. Mỗi phiếu bài tập mới có số liệu mới và đáp án riêng. Chúng tôi rất cảm ơn nếu bạn đặt liên kết đến ExamProblems trên trang môn học.

Tên: ____________________   Ngày: ____________

1.Dễ

Which factor most increases the risk of Clostridioides difficile infection?

  1. ARecent antibiotic treatment
  2. BDrinking bottled water
  3. CRegular exercise
  4. DA diet high in fibre
2.Dễ

Mô nào trong vết thương đang lành trông đỏ, ẩm và dạng hạt?

  1. AMô hoại tử mềm màu vàng (slough)
  2. BVảy khô (eschar)
  3. CMô hoại tử
  4. DMô hạt
3.Dễ

Which drug reverses the effects of opioids?

  1. ANaloxone
  2. BVitamin K
  3. CProtamine
  4. DFlumazenil
4.Trung bình

Which liver function test pattern suggests bile duct obstruction?

  1. AA low albumin with all other results normal
  2. BVery high ALT with a normal bilirubin only
  3. CNormal bilirubin with a low ALP and low GGT
  4. DHigh bilirubin with a markedly raised ALP and GGT
5.Trung bình

Which is a recognised cause of anaphylaxis during surgery?

  1. AA warmed blanket
  2. BThe patient's own blood from cell salvage
  3. CChlorhexidine skin preparation
  4. DSterile normal saline
6.Trung bình

Why are antimotility drugs such as loperamide avoided in C. difficile infection?

  1. AThey make the stool sample test positive falsely
  2. BThey kill the normal bowel bacteria
  3. CThey may keep toxin in the bowel and risk toxic megacolon
  4. DThey cause serious liver failure in most patients who take them
7.Khó

On day 5 after a major burn, a patient is confused, with a temperature of 39,2 °C, tachycardia, and an offensive, discoloured wound. What should the nurse suspect?

  1. ABurn wound infection with sepsis
  2. BDelirium from boredom on the ward
  3. CThe normal hypermetabolic response alone
  4. DAn allergy to the dressing only
8.Khó

Two days after surgery, a patient on regular ibuprofen has a low urine output and a rising creatinine, and intake has been poor. What should the nurse do?

  1. AGive the next dose with extra food
  2. BIncrease the dose to treat the pain better and encourage fluids
  3. CWithhold the next dose and report to the prescriber
  4. DChange to a higher-strength NSAID tablet

Đáp án

  1. 1. A · Recent antibiotic treatment
  2. 2. D · Mô hạt
  3. 3. A · Naloxone
  4. 4. D · High bilirubin with a markedly raised ALP and GGT
  5. 5. C · Chlorhexidine skin preparation
  6. 6. C · They may keep toxin in the bowel and risk toxic megacolon
  7. 7. A · Burn wound infection with sepsis
  8. 8. C · Withhold the next dose and report to the prescriber

Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.